# SDR ABXA070007

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 46,173 hours, 38,536 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F1399ZV
- Condition: Defective
- Location: Left
- Part time: 2,403 hours, 922 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE LEFT GENERATOR OFF DISPLAYED, OIL LIGHT ILLUMINATED.  GENERATOR SWITCH RESET DID NOT CORRECT CONDITION.  APU SHUT DOWN AT TOP OF DESCENT, FOLLOWED PROCEDURES WOULD NOT RESET.  RESTARTED ON VECTORS FOR THE APPROACH INTO IND, EMERGENCY AIR DIVERSION.  REMOVED AND REPLACED LEFT IDG IAW B767 AMM 24-11-01-4.  PERFORMED APU BITE PROCEDURE IAW B767 AMM 49-11-00-12, FIGURE 103.  SYSTEM CHECKED GOOD.
